Seiberg-Witten invariants- an expository account

Paranjape, Kapil H. ; Pati, Vishwambhar (1999) Seiberg-Witten invariants- an expository account Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 109 (3). pp. 257-270. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


The Seiberg-Witten monopole equations, and a new invariant for 4-manifolds which results from these equations, are introduced in this paper.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Seiberg-Witten Invariants; Monopoles; 4-manifolds; Spinc Structures; Dirac Operator
ID Code:35985
Deposited On:12 Apr 2011 09:06
Last Modified:17 May 2016 18:56

Repository Staff Only: item control page